Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bottom tangles and universal invariants

Kazuo Habiro

Algebraic & Geometric Topology 6 (2006) 1113–1214
Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
2 J S Birman, Braids, links, and mapping class groups, Princeton University Press (1974) MR0375281
3 J S Birman, New points of view in knot theory, Bull. Amer. Math. Soc. $($N.S.$)$ 28 (1993) 253 MR1191478
4 J S Birman, X S Lin, Knot polynomials and Vassiliev's invariants, Invent. Math. 111 (1993) 225 MR1198809
5 R D Brandt, W B R Lickorish, K C Millett, A polynomial invariant for unoriented knots and links, Invent. Math. 84 (1986) 563 MR837528
6 A Bruguières, A Virelizier, Hopf diagrams and quantum invariants, Algebr. Geom. Topol. 5 (2005) 1677 MR2186115
7 B E Clark, Crosscaps and knots, Internat. J. Math. Math. Sci. 1 (1978) 113 MR0478131
8 L Crane, D Yetter, On algebraic structures implicit in topological quantum field theories, J. Knot Theory Ramifications 8 (1999) 125 MR1687553
9 R H Fox, Congruence classes of knots, Osaka Math. J. 10 (1958) 37 MR0131871
10 P J Freyd, D N Yetter, Braided compact closed categories with applications to low-dimensional topology, Adv. Math. 77 (1989) 156 MR1020583
11 P Freyd, D Yetter, J Hoste, W B R Lickorish, K Millett, A Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. $($N.S.$)$ 12 (1985) 239 MR776477
12 L Goeritz, Knoten und quadratische Formen, Math. Z. 36 (1933) 647 MR1545364
13 C M Gordon, R A Litherland, On the signature of a link, Invent. Math. 47 (1978) 53 MR0500905
14 M Goussarov, Finite type invariants and $n$–equivalence of $3$–manifolds, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 517 MR1715131
15 M Goussarov, M Polyak, O Viro, Finite-type invariants of classical and virtual knots, Topology 39 (2000) 1045 MR1763963
16 M N Gusarov, A new form of the Conway–Jones polynomial of oriented links, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 193 (1991) 4, 161 MR1157140
17 M Gusarov, On $n$–equivalence of knots and invariants of finite degree, from: "Topology of manifolds and varieties", Adv. Soviet Math. 18, Amer. Math. Soc. (1994) 173 MR1296895
18 M N Gusarov, Variations of knotted graphs. The geometric technique of $n$–equivalence, Algebra i Analiz 12 (2000) 79 MR1793618
19 N Habegger, Milnor, Johnson, and tree level perturbative invariants, preprint
20 K Habiro, A unified Witten–Reshetikhin–Turaev invariant of integral homology spheres, arXiv:math.GT/0605314
21 K Habiro, Aru karamime no kyokusyo sousa no zoku ni tuite, dissertation, University of Tokyo (1994)
22 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
23 K Habiro, On the quantum $\mathrm sl_2$ invariants of knots and integral homology spheres, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4 (2002) 55 MR2002603
24 K Habiro, Cyclotomic completions of polynomial rings, Publ. Res. Inst. Math. Sci. 40 (2004) 1127 MR2105705
25 K Habiro, T T Q Le, (article in preparation)
26 M Hennings, Invariants of links and $3$–manifolds obtained from Hopf algebras, J. London Math. Soc. $(2)$ 54 (1996) 594 MR1413901
27 J A Hillman, Spanning links by nonorientable surfaces, Quart. J. Math. Oxford Ser. $(2)$ 31 (1980) 169 MR576335
28 C F Ho, A polynomial invariant for knots and links – preliminary report, Abstracts Amer. Math. Soc. 6 (1985)
29 V F R Jones, A polynomial invariant for knots via von Neumann algebras, Bull. Amer. Math. Soc. $($N.S.$)$ 12 (1985) 103 MR766964
30 N Kamada, S Kamada, Abstract link diagrams and virtual knots, J. Knot Theory Ramifications 9 (2000) 93 MR1749502
31 C Kassel, Quantum groups, Graduate Texts in Mathematics 155, Springer (1995) MR1321145
32 C Kassel, V Turaev, Chord diagram invariants of tangles and graphs, Duke Math. J. 92 (1998) 497 MR1620522
33 L H Kauffman, Formal knot theory, Mathematical Notes 30, Princeton University Press (1983) MR712133
34 L H Kauffman, An invariant of regular isotopy, Trans. Amer. Math. Soc. 318 (1990) 417 MR958895
35 L H Kauffman, Gauss codes, quantum groups and ribbon Hopf algebras, Rev. Math. Phys. 5 (1993) 735 MR1253734
36 L H Kauffman, Virtual knot theory, European J. Combin. 20 (1999) 663 MR1721925
37 L H Kauffman, D E Radford, Invariants of $3$–manifolds derived from finite-dimensional Hopf algebras, J. Knot Theory Ramifications 4 (1995) 131 MR1321293
38 L Kauffman, D E Radford, Oriented quantum algebras, categories and invariants of knots and links, J. Knot Theory Ramifications 10 (2001) 1047 MR1867109
39 T Kerler, Genealogy of non-perturbative quantum-invariants of $3$–manifolds: the surgical family, from: "Geometry and physics (Aarhus, 1995)", Lecture Notes in Pure and Appl. Math. 184, Dekker (1997) 503 MR1423190
40 T Kerler, Bridged links and tangle presentations of cobordism categories, Adv. Math. 141 (1999) 207 MR1671770
41 T Kerler, Homology TQFT's and the Alexander–Reidemeister invariant of 3–manifolds via Hopf algebras and skein theory, Canad. J. Math. 55 (2003) 766 MR1994073
42 T Kerler, Towards an algebraic characterization of 3–dimensional cobordisms, from: "Diagrammatic morphisms and applications (San Francisco, CA, 2000)", Contemp. Math. 318, Amer. Math. Soc. (2003) 141 MR1973515
43 T Kerler, V V Lyubashenko, Non-semisimple topological quantum field theories for 3–manifolds with corners, Lecture Notes in Mathematics 1765, Springer (2001) MR1862634
44 R Kirby, A calculus for framed links in $S^3$, Invent. Math. 45 (1978) 35 MR0467753
45 R J Lawrence, A universal link invariant using quantum groups, from: "Differential geometric methods in theoretical physics (Chester, 1988)", World Sci. Publishing (1989) 55 MR1124415
46 R J Lawrence, A universal link invariant, from: "The interface of mathematics and particle physics (Oxford, 1988)", Inst. Math. Appl. Conf. Ser. New Ser. 24, Oxford Univ. Press (1990) 151 MR1103138
47 T Q T Le, J Murakami, The universal Vassiliev–Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41 MR1394520
48 H C Lee, Tangles, links and twisted quantum groups, from: "Physics, geometry, and topology (Banff, AB, 1989)", NATO Adv. Sci. Inst. Ser. B Phys. 238, Plenum (1990) 623 MR1153694
49 H C Lee, On Seifert circles and functors for tangles, from: "Infinite analysis, Part A, B (Kyoto, 1991)", Adv. Ser. Math. Phys. 16, World Sci. Publ. (1992) 581 MR1187565
50 H C Lee, Tangle invariants and centre of the quantum group, from: "Knots 90 (Osaka, 1990)", de Gruyter (1992) 341 MR1177432
51 H C Lee, Universal tangle invariant and commutants of quantum algebras, J. Phys. A 29 (1996) 393 MR1381569
52 J Levine, Homology cylinders: an enlargement of the mapping class group, Algebr. Geom. Topol. 1 (2001) 243 MR1823501
53 V V Lyubashenko, Invariants of $3$–manifolds and projective representations of mapping class groups via quantum groups at roots of unity, Comm. Math. Phys. 172 (1995) 467 MR1354257
54 S Macnbsp;Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1998) MR1712872
55 S Majid, Algebras and Hopf algebras in braided categories, from: "Advances in Hopf algebras (Chicago, IL, 1992)", Lecture Notes in Pure and Appl. Math. 158, Dekker (1994) 55 MR1289422
56 S Majid, Foundations of quantum group theory, Cambridge University Press (1995) MR1381692
57 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
58 H Murakami, Some metrics on classical knots, Math. Ann. 270 (1985) 35 MR769605
59 H Murakami, Y Nakanishi, On a certain move generating link-homology, Math. Ann. 284 (1989) 75 MR995383
60 H Murakami, A Yasuhara, Crosscap number of a knot, Pacific J. Math. 171 (1995) 261 MR1362987
61 S Naik, T Stanford, A move on diagrams that generates $S$–equivalence of knots, J. Knot Theory Ramifications 12 (2003) 717 MR1999640
62 Y Nakanishi, On Fox's congruence classes of knots. II, Osaka J. Math. 27 (1990) 207 MR1049833
63 Y Nakanishi, From a view of localized link theory, from: "Knots 90 (Osaka, 1990)", de Gruyter (1992) 173 MR1177422
64 Y Nakanishi, S Suzuki, On Fox's congruence classes of knots, Osaka J. Math. 24 (1987) 217 MR881755
65 T Ohtsuki, Colored ribbon Hopf algebras and universal invariants of framed links, J. Knot Theory Ramifications 2 (1993) 211 MR1227011
66 T Ohtsuki, Invariants of $3$–manifolds derived from universal invariants of framed links, Math. Proc. Cambridge Philos. Soc. 117 (1995) 259 MR1307080
67 T Ohtsuki, Problems on invariants of knots and 3–manifolds, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4 (2002) 377 MR2065029
68 J H Przytycki, $t_k$ moves on links, from: "Braids (Santa Cruz, CA, 1986)", Contemp. Math. 78, Amer. Math. Soc. (1988) 615 MR975099
69 J H Przytycki, Skein modules of $3$–manifolds, Bull. Polish Acad. Sci. Math. 39 (1991) 91 MR1194712
70 J H Przytycki, Skein module deformations of elementary moves on links, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4, Geom. Topol. Publ., Coventry (2002) 313 MR2048107
71 J H Przytycki, P Traczyk, Invariants of links of Conway type, Kobe J. Math. 4 (1988) 115 MR945888
72 N Y Reshetikhin, Quasitriangular Hopf algebras and invariants of links, Algebra i Analiz 1 (1989) 169 MR1025161
73 N Y Reshetikhin, M A Semenov-Tian-Shansky, Quantum $R$–matrices and factorization problems, J. Geom. Phys. 5 (1988) MR1075721
74 N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1 MR1036112
75 T Sakai, A condition for a $3$–manifold to be a knot exterior, from: "KNOTS '96 (Tokyo)", World Sci. Publishing (1997) 465 MR1664981
76 T Sakai, Wirtinger presentations and the Kauffman bracket, Kobe J. Math. 17 (2000) 83 MR1801267
77 S F Sawin, Invariants of Spin three-manifolds from Chern–Simons theory and finite-dimensional Hopf algebras, Adv. Math. 165 (2002) 35 MR1880321
78 M C Shum, Tortile tensor categories, J. Pure Appl. Algebra 93 (1994) 57 MR1268782
79 K Taniyama, A Yasuhara, Band description of knots and Vassiliev invariants, Math. Proc. Cambridge Philos. Soc. 133 (2002) 325 MR1912405
80 V G Turaev, Operator invariants of tangles, and $R$–matrices, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989) 1073, 1135 MR1024455
81 V G Turaev, Quantum invariants of knots and 3–manifolds, de Gruyter Studies in Mathematics 18, Walter de Gruyter & Co. (1994) MR1292673
82 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23 MR1089670
83 A Virelizier, Kirby elements and quantum invariants, Proc. London Math. Soc. 93 (2006) 474
84 D N Yetter, Markov algebras, from: "Braids (Santa Cruz, CA, 1986)", Contemp. Math. 78, Amer. Math. Soc. (1988) 705 MR975104
85 D Yetter, Portrait of the handle as a Hopf algebra, from: "Geometry and physics (Aarhus, 1995)", Lecture Notes in Pure and Appl. Math. 184, Dekker (1997) 481 MR1423189
86 D N Yetter, Functorial knot theory, Series on Knots and Everything 26, World Scientific Publishing Co. (2001) MR1834675